CaltechAUTHORS
  A Caltech Library Service

Nonparaxial equation for linear and nonlinear optical propagation

Crosignani, B. and Di Porto, P. and Yariv, A. (1997) Nonparaxial equation for linear and nonlinear optical propagation. Optics Letters, 22 (11). pp. 778-780. ISSN 0146-9592. http://resolver.caltech.edu/CaltechAUTHORS:CROol97

[img]
Preview
PDF - Published Version
See Usage Policy.

278Kb
[img]
Preview
PDF - Erratum
See Usage Policy.

177Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CROol97

Abstract

The formalism of coupled-mode theory, specialized to the continuum of radiation modes, allows us to extend the standard parabolic wave equation to include nonparaxial terms and vectorial effects, and, in particular, to generalize the nonlinear Schrdinger equation that describes propagation in the presence of an intensity-dependent refractive index.


Item Type:Article
Additional Information:© 1997 Optical Society of America Received January 31, 1997 B. Crosignani gratefully acknowledges the support of collaborative NATO research grant 930240.
Funders:
Funding AgencyGrant Number
North Atlantic Treaty Organization (NATO)930240
Record Number:CaltechAUTHORS:CROol97
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:CROol97
Alternative URL:http://www.opticsinfobase.org/abstract.cfm?URI=ol-22-11-778
Official Citation:B. Crosignani, P. Di Porto, and A. Yariv, "Nonparaxial equationfor linear and nonlinear optical propagation:errata," Opt. Lett. 22, 1820-1820 (1997)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2839
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:03 May 2006
Last Modified:10 Aug 2017 18:43

Repository Staff Only: item control page